# SDR AALA201804169041

- Difficulty date: March 29, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 42,269 hours, 30,399 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON LEFT ELEVATOR HONEYCOMB CORE STRUCTURE UPPER SKIN PANEL, 1.72 INCHES INBOARD FROM STRIP NR 3 AND 3.73 INCHES FROM TRAILING EDGE.  REPAIRED THE LEFT ELEVATOR SKIN IAW SRM 55-21-11-300-005, PARAGRAPH 2A.
